Reproductive System

Get Email Updates

Reproductive System Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: am i pregnant

By Anonymous

had intercourse on 13th day of the cycle we used withdrawal method to be on the safe side on day 14th i took an epill which for the last 5 days i have been having alot of milky discharge is this normal or is it an effect of the epill

Add a Comment1 Comments

DaisyN Guide

Hi Anon,

Welcome to EmpowHER.  Using the withdrawal method, it's not a safe way to protect yourself from pregnancy.  Most of the side effects of an emergency pill, can be  irregular bleeding, nausea, dizziness, headaches and sore breasts.  You need to let your doctor know about the milky discharge, it can also be an infection. 

Best,

Daisy

December 27, 2012 - 4:41am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1547 Health

Changed

572 Lives

Saved

427 Lives
0 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

How do you control your PMS?:
View Results